# SDR UPS05844941

- Difficulty date: July 9, 2005
- Submitted: July 22, 2005
- Operation: Air carrier
- Aircraft: N807UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46007
- Aircraft time: 75,049 hours, 28,670 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Splice
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C1, MAIN CARGO AT FS 990 LBL45 HAS LIGHT CORROSION ON SEAT TRACK SPLICE.  REMOVED, FABRICATED AND REPLACED SEAT TRACK SPLICE. IAW SRM 51-3-0, D WG 5910152, 51-3-2 AND 51-1-11.
